Suppression of tumorigenicity in cybrids

J. W. Shay, G. Lorkowski, M. A. Clark

Research output: Chapter in Book/Report/Conference proceedingChapter

13 Scopus citations
Original languageEnglish (US)
Title of host publicationJournal of Supramolecular and Cellular Biochemistry
Pages75-82
Number of pages8
Volume16
Edition1
StatePublished - 1981

ASJC Scopus subject areas

  • Biochemistry

Cite this

Shay, J. W., Lorkowski, G., & Clark, M. A. (1981). Suppression of tumorigenicity in cybrids. In Journal of Supramolecular and Cellular Biochemistry (1 ed., Vol. 16, pp. 75-82)